American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] I. Kupka. Geometric theory of extremals in optimal control problems. I. The fold and Maxwell case . Trans. Amer. Math. Soc. 299 (1987) 225-243. MR 869409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. Tyrrell Rockafellar. Optimal arcs and the minimum value function in problems of Lagrange . Trans. Amer. Math. Soc. 180 (1973) 53-83. MR 0320852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1